MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ENCOR BIO PROBE 7G VERT; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. ENCOR BIO PROBE 7G VERT; BIOPSY INSTRUMENT
Catalog Number ECP017GV
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a vacuum assisted breast biopsy procedure, the purple foreign body allegedly fell out from the probe.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: the manufacturing location was selected as unknown due to system limitations.The manufacturing location for the encor product is adroit medical equipment.H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.However, a photo was provided for review.The investigation of the reported event is currently underway.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one electronic photo was provided and reviewed.The photo shows one encore probe placed inside a tapped packaging.The probe trap chamber is bloody and attached to the probe.The photo also shows a seal component detached from the probe assembly lying beside the probe, within the packaging.One 7gv encor biopsy probe was received for evaluation.Product packaging and label were returned referencing ecp017gv, lot# vtjtc001.The device included a partial sample trap assembly and removable probe cover; the saline cap was not returned.The device was received with the sample trap connected to the probe body.The seal component was received within the packaging, detached and appeared deformed.The probe was received with protective tubing with blood residue throughout.A visual inspection was performed, including rotation of the probe body to assess for cracks¿none were observed.The aperture was received in the opened position.No damage was identified to the rear housing.The probe gears appeared to be clean.The sample trap and internal tray assembly were removed for further inspection.While the shaft seal was not structurally deformed, the inversion of the top ridge was noted.No additional anomalies were observed.Due to the detachment of the shaft seal component, functional testing could not be performed.Dimensional evaluations of both the shaft seal and trap chamber components were conducted according to the applicable product drawings.All measured dimensions were found to be within specification.Based on the photo review and complaint sample evaluation, the reported device contamination cannot be confirmed.However, based on review of the product design and condition of the seal, the investigation is confirmed for detachment of device or device component.A definitive root cause could not be determined based upon the provided information.Labelling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g1, g3, h6 (device, component, method, result, conclusion) section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a vacuum assisted breast biopsy procedure.During the procedure, the purple foreign body was allegedly fell out from the probe.There was no reported patient injury.

Brand Name
ENCOR BIO PROBE 7G VERT
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
INFUS MEDICAL (THAILAND)
706 moo 4
bangpoo ind estate
samutprakarn province 10280
TH   10280
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21394681
Report Number2020394-2025-00187
Device Sequence Number18329613
Product Code KNW
UDI-Device Identifier00801741086298
UDI-Public(01)00801741086298(11)240625(17)260528(10)VTJTC001
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K051158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2026
Device Catalogue NumberECP017GV
Device Lot NumberVTJTC001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Supplement Date Received by Manufacturer08/25/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown